Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
enchilada of evil

Skin growing over top of mole while on retinoid...

Recommended Posts

This is pretty strange. Since i've been using a retinoid, diacneal, skin has grown overtop a small mole I had. The skin growth is larger than the mole itself, so it looks a little strange. I'd like to get rid of this, though I doubt this is possible.

Is there anything I can do about this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×